What to do after under eye filler injection and what medications will be useful? (Photo)

Hello . i get filler under my eye tow days ago and it look like this now ,the matter is i had done this befor twice in the past but i did not get this swelling befor just small swelling and it just gone quickly ,now the swelling after tow days like the picture and it increase when i wake up at morning ,ice help to decreas it but little , it is worm and buffy face i get ,so what should i do and should i consider taking medication???

Doctor Answers 2

Dissolve it

Too much filler is placed and you have developed malar oedema. I suggest you see a specialist to dissolve it. See Dr Khalifa Al Sharquie in baghdad and he is great!


London Dermatologist
5.0 out of 5 stars 4 reviews

What to do after under eye filler injection and what medications will be useful?

Hello, and thanks for your question. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. Keeping your head elevated and using limited ice can be beneficial. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by an expert. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.   

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.